Saturday, January 27, 2007

Side effects of Tarot



Warning: Side effects of Tarot Reading may
include; Headaches, Dizziness, Upset stomach, fever and tiredness.

If symptoms persist please contact your Shaman
or witch doctor immediately

From the list of these side effects you would think this came from the label of a new prescription pill with one of those funky names. Where do they come up with them anyway? But on to my subject now., Tarot reading has it side effects on the body if you do not properly ground yourself. I myself when doing to many reading will often find myself feeling warmer than normal, My eyes my get a little red looking and I get drained of my energy. Other than that I am just fine. There are some tips to help you from feeling much of these side effects.



You may want to meditate before doing a reading. What I do is visualize alight light around me that will protect me and keep me away from illness. Another form you can try is to imagine roots growing out from the lower back of your spine digging to the center of the earth. You may want to wear crystals. I think quartz crystal is good for absorbing negative energy, also drinking
plenty of water while doing multiple readings is another good Idea. Taking breaks is important so you don’t get over tiered.



If you are only doing one or two readings it is not so important to grounding yourself because the readings my not take up to much time and energy. But that’s for you to decide. It is also important for me to stress the fact that if you do get any of these symptoms stop reading and take time to rest. Also that it is ok to get the symptoms; there is nothing “evil” causing it as some may want you to think. When you are reading tarot it does take energy from your Body, Mind and Spirit to make the connection to the divine that for long periods of time it makes us feel sick because it is something we are not use to.


 


No comments: